This drug is awful.. If I miss one pill I get a severe migraine, and can't sleep. I've been taking this crap for seven years, and I'm tired of going through it. I want off of it. I've tried just taking one pill a day at 80mgs and I have symptoms. I'm wondering if I will ever get off this drug. I hate it .. I hate it.. I hate it.. Once I ran out and I was out for 14 days. I went through pure hell!!! A migraine for fourteen days Is not fun!! And I didn't sleep or eat. I just drank water. I seriously need help!
Talk with your prescribing doctor about your desire to detox from this drug. They will be able to tell you the safest, easiest, and give you things to reduce the w/d you will have to go through. Curious does this have a half life? Even so you should have been completely through the w/d after 14 days. There couldn't have been anything left to w/d from. Now you can go into PAWS but that is for another day.
Sorry, hope you succeed in your endeavor.
Whether a drug is "awful" or not depends largely on the user. For me, it's the best medication I've ever taken for a disorder that has plagued me for over 35 years. You would be exceptional if you were taking a drug for seven years and on each occasion you were left with a severe migraine and had in fact, not slept in seven years. Furthermore, you are apparently now in a self medication phase and have decided to take the drug as you prescribe, not as a health professional advised. Therefore, you are now in limbo, taking a drug at a dosage that is probably not effective and certainly makes it nearly impossible for your caregiver to make an accurate assessment of how the drug is affecting you since you have bypassed the protocol.
Here is some help. Make an appointment with your caregiver. Tell them where you are. Is it the drug? Is it you? What is really going on? You are in a poor position to play doctor and are probably paying the price for doing so.
Since this was posted in March, I hope you have taken the necessary steps to resolve this issue because you need rest. Or so you imply.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2010 • 1 answer
Posted 13 Jun 2011 • 4 answers
Posted 15 Sep 2012 • 2 answers
Posted 9 Feb 2016 • 2 answers
Posted 16 Mar 2017 • 0 answers